# SDR SWAA2022050401753

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737
- Aircraft serial: 32472
- Aircraft time: 59,856 hours, 35,391 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Missing
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ASSIST HANDLE MISSING / [01] OK TO CONT. PER MEL 25-10-01 SP1B MDDR#63966;[02] REPLACED FWD CARGO BUNGEE CABLE HANDLE IAW AMM 52-31-00. OPS CHECK GOOD;[03] REF: LOG PAGE 2018381
